# SDR CA020719009

- Difficulty date: June 12, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 10,860 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J951358
- Condition: Deformed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNTS FOUND DEFORMED AND SOFT ALLOWING FOR EXCESSIVE MOVEMENT OF ENGINE ON MOUNTS.
